Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 180, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 16, 2023, 7:16 AM CDT for Wayne County, Mississippi; 5 counties in Alabama. It was in force for 59 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2023, 7:16 AM CDT (12:16 UTC)
- Expired
- Jun 16, 2023, 8:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Choctaw County, AL, Clarke County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Wayne County, MS
The radar
The Mobile radar (KMOB), 154 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:23 AM CDT | TSTM WND DMG | Chatom, AL | Emergency management reports roof damage to a building in the community of Chatom. Time estimated from radar. |
| Jun 16, 7:23 AM CDT | TSTM WND DMG | Chatom, AL | Emergency management reports roof damage to a building in the community of Chatom. Time estimated from radar. |
| Jun 16, 7:23 AM CDT | TSTM WND DMG | Chatom, AL | Emergency management reports roof damage to a building in the community of Chatom. Time estimated from radar. |
| Jun 16, 7:50 AM CDT | TSTM WND GST 65 | 1 Ene Peacock, AL | Corrects previous tstm wnd gst report from 4 S Barrytown. Clarke County EMA estimates 60-70 mph winds near the intersection of U.S. Highway 43 and Baugh Rd. Numerous tree limbs on the road. |
| Jun 16, 7:50 AM CDT | TSTM WND GST 65 | 1 Ene Peacock, AL | Corrects previous tstm wnd gst report from 4 S Barrytown. Clarke County EMA estimates 60-70 mph winds near the intersection of U.S. Highway 43 and Baugh Rd. Numerous tree limbs on the road. |
| Jun 16, 7:50 AM CDT | TSTM WND GST 65 | 1 Ene Peacock, AL | Corrects previous tstm wnd gst report from 4 S Barrytown. Clarke County EMA estimates 60-70 mph winds near the intersection of U.S. Highway 43 and Baugh Rd. Numerous tree limbs on the road. |
| Jun 16, 7:50 AM CDT | TSTM WND GST 65 | 4 S Barrytown, AL | Clarke County EMA estimates 60-70 mph winds near the intersection of U.S. Highway 43 and Baugh Rd. Numerous tree limbs on the road. |
| Jun 16, 7:52 AM CDT | TSTM WND DMG | Whately, AL | Trees and power lines down. |
| Jun 16, 7:52 AM CDT | TSTM WND DMG | Whately, AL | Trees and power lines down. |
| Jun 16, 7:52 AM CDT | TSTM WND DMG | Whately, AL | Trees and power lines down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:52 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
034
WUUS54 KMOB 161216
SVRMOB
ALC023-025-099-129-131-MSC153-161315-
/O.NEW.KMOB.SV.W.0180.230616T1216Z-230616T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
716 AM CDT Fri Jun 16 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Choctaw County in southwestern Alabama...
Northwestern Monroe County in south central Alabama...
Northern Washington County in southwestern Alabama...
Clarke County in southwestern Alabama...
Western Wilcox County in south central Alabama...
Eastern Wayne County in southeastern Mississippi...
* Until 815 AM CDT.
* At 715 AM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Pennington to 5 miles southeast of
Gilbertown to 3 miles east of State Line, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jackson, Waynesboro, Thomasville, Camden, Butler, Grove Hill,
Chatom, Wagarville, Saint Stephens, Leroy, Clara, Whatley, Pine
Hill, Lisman, Millry, State Line, Buckatunna, Silas, Coffeeville
and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3229 8794 3228 8802 3218 8801 3209 8805
3205 8812 3199 8810 3200 8763 3213 8762
3213 8752 3227 8751 3227 8744 3215 8726
3170 8733 3139 8751 3144 8879 3187 8856
3190 8847 3229 8842
TIME...MOT...LOC 1215Z 276DEG 47KT 3224 8818 3183 8825 3142 8842
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
21/CLL1 follow-up statement
976
WWUS54 KMOB 161256
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
756 AM CDT Fri Jun 16 2023
ALC023-025-099-129-131-MSC153-161315-
/O.CON.KMOB.SV.W.0180.000000T0000Z-230616T1315Z/
Choctaw AL-Monroe AL-Washington AL-Clarke AL-Wilcox AL-Wayne MS-
756 AM CDT Fri Jun 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR CHOCTAW...NORTHWESTERN MONROE...NORTHERN WASHINGTON...CLARKE...
WESTERN WILCOX AND EASTERN WAYNE COUNTIES...
At 756 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Magnolia to 4 miles east of
Fulton to 10 miles south of Jackson, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Jackson, Waynesboro, Thomasville, Camden, Butler, Grove Hill, Chatom,
Wagarville, Saint Stephens, Leroy, Clara, Whatley, Pine Hill, Lisman,
Millry, State Line, Buckatunna, Silas, Coffeeville and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across inland southwest Alabama. SEEK SHELTER
NOW inside a sturdy structure and stay away from windows.
&&
LAT...LON 3229 8794 3228 8802 3218 8801 3209 8805
3205 8812 3199 8810 3200 8763 3213 8762
3213 8752 3227 8751 3227 8744 3215 8726
3170 8733 3139 8751 3144 8879 3187 8856
3190 8847 3229 8842
TIME...MOT...LOC 1256Z 276DEG 47KT 3219 8759 3178 8766 3137 8783
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
PURDYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:26 AM CDT, 50 minutes earlier.
Area forecast discussion, Jun 16, 6:26 AM CDT, 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
Issued by National Weather Service New Orleans LA
626 AM CDT Fri Jun 16 2023
...NEW AVIATION...
.AVIATION...
(12Z TAFS)
Issued at 625 AM CDT Fri Jun 16 2023
Convection has mostly cleared the local terminals this morning.
However, MVFR conditions are still present in some locations. The
challenge through this cycle will be timing of convection with the
best timing starting mid to late morning and into the afternoon
hours. Continued TEMPO groups and PROBs respectively. Given the
uncertain timing also continued the VCs as well. Breaks in the
convection will be possible off and on especially later tonight,
but MVFR CIGs will be possible by sunrise on Saturday. (LIX-Frye)
&&
.PREV DISCUSSION... /issued Issued by National Weather Service New Orleans LA/
..NEW NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Saturday)
Issued at 325 AM CDT Fri Jun 16 2023
A weak surface frontal boundary resides from WNW to ESE from
Hattiesburg to Mobile to around Robertsdale over to Pensacola.
Along this feature, numerous showers and thunderstorms, some
strong to severe have occurred during the overnight with copious
amounts of rainfall (in some cases well over a foot of rain). The
complex of showers and storms continues to backbuild upwind along
this feature with very little in the way of a kicking feature
either synoptic or mesoscale to move this boundary from the
current location.
Looking upstream, another complex of convection is moving down
this same frontal system along an H5 impulse within the evolving
northwesterly upper flow regime. This complex is troubling since
it looks to possibly move over roughly the same regions that have
already experienced life threatening flooding overnight across
Baldwin and Escambia (FL) Counties. Because of this potential,
went ahead and reissued the Flood Watch across all of the AL and
FL Counties and Wayne Co., MS. Trends of this second convective
complex over the last hour or so have been somewhat positive with
WV imagery showing some warming cloud tops. CAMs have also shown a
forecast downward trend, however, at this juncture given the CAMs
most recent struggles, will continue to project this complex
moving into the region as shown by the globals.
Going into tonight the region will stay well within the
northwesterly flow around the northeast periphery of the 596dam
heat bubble over northern Tamaulipas, Mexico. Additional
vorts/impulses in the mid levels and likely residual mesoscale
boundaries will be enough to generate additional convection across
the region, which will continue the isolated SVR and create
additional hydro concerns through not only later tonight but also
into the day Saturday. Temperatures will continue to be warmest
across the MS Counties and a bit cooler toward the north and east
where cloudiness and convective debris will limit insolation a
bit...despite the slightly higher upper heights. (LIX-Frye)
&&
SHORT TERM...
(Saturday night through Sunday night)
Issued at 325 AM CDT Fri Jun 16 2023
The overall synoptic pattern looks to remain in place across the
region with the large scale trough continuing to reside over the
Atlantic Coast. Remaining on the northeast periphery of the upper
high we will continue to see H5 impulses move within the flow over
South Alabama, SE Mississippi, and western portions of Florida
well into the holiday weekend. With the recent heavy rainfall
event currently ongoing, the concern continues for hydro...will
likely need to extend the Flood Watch if the QPF signal among the
globals continues...which for now seems to be an increasingly
likely scenario across the CWFA. With multiple MCSs moving
through, new locations not touched by this morning's hydro event
may experience new flooding in this environment. Some good
news...temperatures will remain on the cooler side, especially
when compared to our neighbors west closer to the upper high.
(LIX-Frye)
&&
LONG TERM...
(Monday through Thursday)
Issued at 325 AM CDT Fri Jun 16 2023
To say the upper level pattern through the extended is complicated
would be an understatement. The near/short term period problems
look to continue into early next week with the upper high
remaining over South Texas and northern portions of Mexico. The
storm track for more MCSs will be right over the north central
Gulf Coast region with more heavy rainfall potential. Then the
globals really make things interesting going into the middle part
of the week with an upper level low closing off over the
Tennessee River Valley and dropping southward into our region.
Both the GFS and ECM are fairly similar in terms of placement. The
medium range agreement among the two is actually above average in
terms of confidence. So, the potential for continued unsettled
weather will persist well into the long term period. With the
colder upper levels associated with the ULL, think the potential
for severe will be there too. With cooler temps aloft, hail will
certainly be a concern if the pattern pans out as such. As luck
would have it, the upper level low doesn't really move much from
mid to late week and potentially even beyond as a Rex Block
develops east of the Mississippi River. By this time, antecedent
conditions will likely continue to be supportive of a continued
hydro threat as the unsettled pattern continues to play out.
(LIX- Frye)
&&
MARINE...
Issued at 325 AM CDT Fri Jun 16 2023
Winds and seas will continue to gradually decrease into the
holiday weekend. Southerly or southwesterly flow should prevail
into the start of next week. Winds and sea will eventually being
to increase by later in the day Monday with cautionary headlines
being possible. Additionally, locally higher winds and seas will
be possible in and around convection that develops across the gulf
and bay waters of South Alabama and the western Florida Panhandle.
(LIX-Frye)
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 92 73 91 73 91 75 91 72 / 80 50 70 20 60 30 70 50
Pensacola 89 75 88 75 88 77 88 75 / 80 70 80 30 60 40 80 60
Destin 89 76 88 77 88 79 88 77 / 80 80 80 40 50 40 80 70
Evergreen 90 69 88 69 89 72 88 69 / 70 70 60 20 50 50 80 60
Waynesboro 91 69 88 68 89 70 91 69 / 80 60 60 20 60 50 80 50
Camden 88 67 86 66 87 69 86 67 / 70 70 40 20 50 60 80 60
Crestview 92 70 90 69 90 72 89 69 / 80 70 80 20 60 30 90 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through this evening for ALZ051>060-261>266.
High Rip Current Risk through Saturday evening for ALZ265-266.
FL...Flood Watch through this evening for FLZ201>206.
High Rip Current Risk through Saturday evening for FLZ202-204-
206.
MS...Flood Watch through this evening for MSZ067.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mob
NEAR TERM...LIX-FRYE
SHORT TERM...LIX-FRYE
LONG TERM...LIX-FRYE
AVIATION...LIX-FRYE
MARINE...LIX-FRYEIn the hours before
Local storm report, Jun 16, 2:26 AM CDT, 4 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
226 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM Rain Goulding 30.44N 87.23W
06/16/2023 M6.46 inch Escambia FL Mesonet
Mesonet station PS002 Goulding recorded over
last 6 hours.
&&
JEHLocal storm report, Jun 16, 3:28 AM CDT, 3 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
328 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM Flash Flood 1 S Brownsville 30.41N 87.25W
06/16/2023 Escambia FL Public
Social media video of flash flooding at
intersection of W street and Navy Blvd.
&&
JEHLocal storm report, Jun 16, 3:34 AM CDT, 3 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
334 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 AM Flash Flood 1 W Pensacola 30.42N 87.22W
06/16/2023 Escambia FL Public
Social media video of standing water on
Gonzalez St, and impassable water between
Taragona and Guillamard St.
&&
JEHSpecial weather statement, Jun 16, 4:25 AM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
425 AM CDT Fri Jun 16 2023
ALZ264-266-FLZ202-204-161015-
Baldwin Coastal AL-Baldwin Central AL-Santa Rosa Coastal FL-
Escambia Coastal FL-
425 AM CDT Fri Jun 16 2023
...Strong thunderstorms will impact portions of southeastern Baldwin
and south central Escambia Counties through 515 AM CDT...
At 424 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Warrington to 4
miles south of Perdido Beach to 3 miles southwest of Magnolia
Springs. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Foley, Gulf Breeze, Orange Beach, Goulding, Lillian, Myrtle Grove,
Magnolia Springs, Oriole Beach, Bon Secour and Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Alabama...and northwestern Florida.
&&
LAT...LON 3024 8790 3030 8773 3040 8788 3044 8739
3031 8758 3034 8760 3036 8760 3030 8762
3031 8744 3032 8750 3032 8745 3046 8737
3045 8738 3047 8743 3055 8720 3037 8717
3038 8705 3033 8728 3032 8721
TIME...MOT...LOC 0924Z 268DEG 18KT 3036 8726 3028 8751 3035 8780
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jun 16, 6:03 AM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
603 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM Flash Flood 1 E Loxley 30.62N 87.74W
06/16/2023 Baldwin AL Emergency Mngr
EM reports flooding on County Road 64 in
Loxley as well as on Railroad Ave, Cabinet
Shop Rd, and North Alabama St.
&&Local storm report, Jun 16, 6:09 AM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
609 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM Flash Flood 1 E Loxley 30.62N 87.74W
06/16/2023 Baldwin AL Emergency Mngr
Corrects previous flash flood report from 1
E Loxley. EM reports flooding on County Road
64 in Loxley as well as on Railroad Ave,
Cabinet Shop Rd, and North Alabama St.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:06 AM CDT | Flood Watch | MOB | George, Greene, Perry, Stone, Wayne | 4 days |
| Jun 16, 6:20 AM CDT | Severe Thunderstorm Warning | MOB | Wayne | 55 min |
| Jun 16, 6:29 AM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 46 min |
| Jun 16, 7:12 AM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry | 63 min |
| Jun 16, 4:01 PM CDT | Special Weather Statement | MOB | Perry | 44 min |
| Jun 16, 4:10 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 50 min |
| Jun 16, 4:43 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 47 min |
| Jun 16, 5:26 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry | 35 min |
| Jun 16, 5:29 PM CDT | Special Weather Statement | MOB | Wayne | 46 min |
| Jun 16, 5:49 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 41 min |
| Jun 16, 6:19 PM CDT | Special Weather Statement | MOB | Perry | 41 min |
| Jun 16, 6:48 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 42 min |
| Jun 15, 7:23 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 52 min |
| Jun 15, 8:03 PM CDT | Special Marine Warning | MOB | 87 min | |
| Jun 15, 8:16 PM CDT | Special Marine Warning | MOB | 59 min | |
| Jun 15, 8:57 PM CDT | Special Marine Warning | MOB | 93 min | |
| Jun 15, 9:17 PM CDT | Special Marine Warning | MOB | 43 min | |
| Jun 15, 10:14 PM CDT | Special Marine Warning | MOB | 61 min | |
| Jun 16, 12:15 AM CDT | Special Marine Warning | MOB | 60 min | |
| Jun 16, 12:23 AM CDT | Tornado Warning | MOB | Baldwin | 12 min |
| Jun 16, 12:27 AM CDT | Special Marine Warning | MOB | 33 min | |
| Jun 16, 12:43 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jun 16, 12:45 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Jun 16, 1:20 AM CDT | Flash Flood Warning | MOB | Baldwin | 4 hr |
| Jun 16, 1:26 AM CDT | Special Marine Warning | MOB | 94 min | |
| Jun 16, 3:41 AM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Jun 16, 4:07 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jun 16, 4:58 AM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 16, 5:18 AM CDT | Areal Flood Warning | MOB | Baldwin | 4 hr |
| Jun 16, 5:50 AM CDT | Special Marine Warning | MOB | 85 min | |
| Jun 16, 6:34 AM CDT | Special Marine Warning | MOB | 19 min | |
| Jun 16, 7:06 AM CDT | Special Marine Warning | MOB | 54 min | |
| Jun 16, 7:09 AM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Jun 16, 7:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 16, 7:21 AM CDT | Special Weather Statement | MOB | Baldwin | 39 min |
| Jun 16, 7:25 AM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 16, 7:40 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 50 min |
| Jun 16, 7:51 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Jun 16, 7:51 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| Jun 16, 8:03 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 2 more | 57 min |
| Jun 16, 8:28 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 62 min |
| Jun 16, 8:31 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 59 min |
| Jun 16, 8:36 AM CDT | Special Marine Warning | MOB | 84 min | |
| Jun 16, 8:49 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Jun 16, 8:52 AM CDT | Special Marine Warning | MOB | 83 min | |
| Jun 16, 9:10 AM CDT | Special Marine Warning | MOB | 65 min | |
| Jun 16, 9:17 AM CDT | Special Marine Warning | MOB | 88 min | |
| Jun 16, 9:27 AM CDT | Special Weather Statement | MOB | Covington | 33 min |
| Jun 16, 9:49 AM CDT | River Flood Warning | MOB | Escambia | 3 days |
| Jun 16, 10:18 AM CDT | Areal Flood Warning | MOB | Baldwin | 3 hr |
| Jun 16, 6:09 PM CDT | Special Weather Statement | MOB | Washington | 51 min |
| Jun 16, 6:16 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 44 min |
| Jun 16, 6:51 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.